V. M. Adamyan

orcid.org/0000-0002-9771-3474
Search this author in Google Scholar


Articles: 2

Non-negative perturbations of non-negative self-adjoint operators

Vadym Adamyan

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 13 (2007), no. 2, 103-109

Let $A$ be a non-negative self-adjoint operator in a Hilbert space $\mathcal{H}$ and $A_{0}$ be some densely defined closed restriction of $A_{0}$, $A_{0}\subseteq A eq A_{0}$. It is of interest to know whether $A$ is the unique non-negative self-adjoint extensions of $A_{0}$ in $\mathcal{H}$. We give a natural criterion that this is the case and if it fails, we describe all non-negative extensions of $A_{0}$. The obtained results are applied to investigation of non-negative singular point perturbations of the Laplace and poly-harmonic operators in $\mathbb{L}_{2}(\mathbf{R}_{n})$.

Damir Zyamovich Arov (to the 70th anniversary of his birth)

V. M. Adamyan, Yu. M. Berezansky, M. L. Gorbachuk, V. I. Gorbachuk, G. M. Gubreev, A. N. Kochubei, M. M. Malamud

Methods Funct. Anal. Topology 10 (2004), no. 2, 1-3


All Issues